# SDR VNAA202208021111

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 13,805 hours, 12,369 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Warning Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA OF 5646 ON TAIL 595 DECLARED EMERGENCY AT 2230Z FOR FLT SPLRS CAUTION MESSAGE IN FLIGHT, LANDED SAFELY WITH NO INJURIES, NO O2 MASKS, AND NO CALL FOR BRACE. TRUCKS ROLLED AND CA HAD THEM STANDBY TO BE SAFE UNTIL HE LANDED AND THEY WERE CLEARED OUT. IB FLT SPLR IB SPOILERONS CAUTION MSGS IN FLIGHT / RESET SYSTEM PER FIM CRJ 900 27-64-01-810-802 (A01). MESSAGES CLEARED COULD NOT DUPLICATE.
